# SDR DALA2024080607800

- Difficulty date: August 1, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0481189) CORROSION ON ZEE CHANNEL AT STA (727+4") +7.5", RBL 20 AND WL156. CORROSION ON ZEE CHANNEL BS(727+4)+7.5" RBL 20 WL 156 FOUND TO BE OUT OF LIMITS PER B737 SRM 53-00-53-1A-2. PART WILL BE REPLACED ON CUSTOMER CARD 00555.
